# SDR CA131020001

- Difficulty date: October 4, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Pilats PC1245
- Aircraft time: 10,416 hours
- Engine: Pwa PT6A67B
- Propeller: Hartzl HCE4A3D
- System (JASC): 7933 · Engine Oil Temperature
- Part: Sensor
- Part number: MS280341
- Condition: Intermittent
- Location: Oil Temp
- Part time: 10,291 hours
- Stage of operation: CR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

(CAN) NORMAL OIL TEMPERATURE READING UP TO 80 DEGREES. AFTER REACHING MORE THAN 80 DEGREES OIL TEMP GAUGE READING ERRATIC AND GOING TO MAX INTERMITTENTLY.
